# SDR CALA2017042801156

- Difficulty date: April 25, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 83,932 hours, 20,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5590
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB AT BS 1400 RT BL 70 HAS SURFACE CORROSION. EVALUATED CORROSION ON FLOOR WEB AT BS 1400 RBL 70 AND FOUND SMALL AREA OF 100% MAX LOSS. REMOVED, FABRICATED, LOCATED , DRILLED AND INSTALLED NEW -46 WAS IAW SRM 51-40-02 PAR 7 FIG 1 2 AND DRAWING 146N5590.
